RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1872, Volume 6, Number 1, Pages 39–76 (Mi msb7016)  

Première section

Théorie de la convergence des séries infinies et des intégrates définies

Basile Ermakov


Full text: PDF file (2152 kB)

Citation: Basile Ermakov, “Théorie de la convergence des séries infinies et des intégrates définies”, Mat. Sb., 6:1 (1872), 39–76

Citation in format AMSBIB
\Bibitem{Erm72}
\by Basile~Ermakov
\paper Th\'eorie de la convergence des s\'eries infinies et des int\'egrates d\'efinies
\jour Mat. Sb.
\yr 1872
\vol 6
\issue 1
\pages 39--76
\mathnet{http://mi.mathnet.ru/msb7016}


Linking options:
  • http://mi.mathnet.ru/eng/msb7016
  • http://mi.mathnet.ru/eng/msb/v6/i1/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:180
    Full text:89

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020